# SDR MALA954316

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3256 - ON CLIMB-OUT FROM MSP, THE NOSE GEAR CONTINUED TO CYCLE AFTER GEAR RETRACTION.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE RESHIMMED THE BELLCRANKS.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (Z)
